# SDR DALA2022120607838

- Difficulty date: December 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 68,344 hours, 22,272 cycles
- System (JASC): 5700 · Wing Structure
- Part: Drag Fitting
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #14 GOUGES ON FITTING LOWER EDGE BTW 2 TO 3 O'CLOCK POSITION, IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00265: [ A.D.//A.A.] LH ENG DRAG FTG CLAMP-UP HOLE #14 WAS REPAIRED PER PRI 588656-14 REV. 3 AND ER/A 588656-14 AD REV. B SECTION V: PERMANENT REPAIR. (2523041)
